Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1992
Título: Computing automorphisms of semigroups
Autor: Araújo, João
Bünau, P. V.
Mitchell, James D.
Neunhöffer, M.
Palavras-chave: Transformation semigroups
Automorphism group
Data: 2010
Editora: Elsevier
Citação: Araújo, João; [et al.] - Computing automorphisms of semigroups. "Journal of Symbolic Computation" [Em linha]. ISSN 0747-7171. Vol. 45, nº 3 (Mar. 2010), p. 373–392
Resumo: In this paper an algorithm is presented that can be used to calculate the automorphism group of a finite transformation semigroup. The general algorithm employs a special method to compute the auto- morphism group of a finite simple semigroup. As applications of the algorithm all the automorphism groups of semigroups of order at most 7 and of the multiplicative semigroups of some group rings are found. We also consider which groups occur as the automor- phism groups of semigroups of several distinguished types.
Peer review: yes
URI: http://hdl.handle.net/10400.2/1992
ISSN: 0747-7171
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0747717109001576
Doi:10.1016/j.jsc.2009.10.001
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
6.pdf492,06 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.